# SDR SWAA2013041714899

- Difficulty date: March 27, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH CLIP CRACKED AT BS 348.2, STR 15L.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
